Folgen
Jae-Hun Jung
Jae-Hun Jung
Bestätigte E-Mail-Adresse bei buffalo.edu
Titel
Zitiert von
Zitiert von
Jahr
Towards the resolution of the Gibbs phenomena
BD Shizgal, JH Jung
Journal of Computational and Applied Mathematics 161 (1), 41-65, 2003
1162003
Generalization of the inverse polynomial reconstruction method in the resolution of the Gibbs phenomenon
JH Jung, BD Shizgal
Journal of computational and applied mathematics 172 (1), 131-151, 2004
772004
A note on the Gibbs phenomenon with multiquadric radial basis functions
JH Jung
Applied numerical mathematics 57 (2), 213-229, 2007
692007
A RBF-WENO finite volume method for hyperbolic conservation laws with the monotone polynomial interpolation method
J Guo, JH Jung
Applied Numerical Mathematics 112, 27-50, 2017
672017
A review of David Gottlieb’s work on the resolution of the Gibbs phenomenon
S Gottlieb, JH Jung, S Kim
Communications in Computational Physics 9 (3), 497-519, 2011
582011
Radial basis function ENO and WENO finite difference methods based on the optimization of shape parameters
J Guo, JH Jung
Journal of Scientific Computing 70, 551-575, 2017
502017
An iterative adaptive multiquadric radial basis function method for the detection of local jump discontinuities
JH Jung, VR Durante
Applied Numerical Mathematics 59 (7), 1449-1466, 2009
442009
On the numerical convergence with the inverse polynomial reconstruction method for the resolution of the Gibbs phenomenon
JH Jung, BD Shizgal
Journal of Computational Physics 224 (2), 477-488, 2007
412007
Spectral collocation and radial basis function methods for one-dimensional interface problems
BC Shin, JH Jung
Applied Numerical Mathematics 61 (8), 911-928, 2011
372011
A multidomain spectral method for supersonic reactive flows
WS Don, D Gottlieb, JH Jung
Journal of Computational Physics 192 (1), 325-354, 2003
372003
A study on the numerical convergence of the discrete logistic map
CL Bresten, JH Jung
Communications in Nonlinear Science and Numerical Simulation 14 (7), 3076-3088, 2009
362009
Iterative adaptive RBF methods for detection of edges in two-dimensional functions
JH Jung, S Gottlieb, SO Kim
Applied numerical mathematics 61 (1), 77-91, 2011
282011
A note on the spectral collocation approximation of some differential equations with singular source terms
JH Jung
Journal of Scientific Computing 39, 49-66, 2009
282009
Inverse polynomial reconstruction of two dimensional Fourier images
JH Jung, BD Shizgal
Journal of Scientific Computing 25, 367-399, 2005
262005
Collocation methods for hyperbolic partial differential equations with singular sources
JH Jung, WS Don
Adv Appl Math Mech 1 (6), 769-780, 2009
242009
Recovery of high order accuracy in radial basis function approximations of discontinuous problems
JH Jung, S Gottlieb, SO Kim, CL Bresten, D Higgs
Journal of Scientific Computing 45, 359-381, 2010
212010
Topological data analysis of vascular disease: A theoretical framework
J Nicponski, JH Jung
Frontiers in Applied Mathematics and Statistics 6, 34, 2020
202020
Detailed comparison of numerical methods for the perturbed sine-Gordon equation with impulsive forcing
D Wang, JH Jung, G Biondini
Journal of Engineering Mathematics 87, 167-186, 2014
192014
A simple regularization of the polynomial interpolation for the resolution of the Runge phenomenon
JH Jung, W Stefan
Journal of Scientific Computing 46, 225-242, 2011
192011
Instabilities in numerical loop quantum cosmology
J Rosen, JH Jung, G Khanna
Classical and Quantum Gravity 23 (23), 7075, 2006
192006
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20